Skip navigation

Refine by Type

Results 1 - 5 of 5 for drug reaction OR toxic epidermal necrolysis OR "Stevens-Johnson" syndrome
  1. Autoimmune condition ( Pemphigus vulgaris ) Bacterial infection ( Scalded skin syndrome ) Toxic drug reaction ( Toxic epidermal necrolysis )
  2. Medications and Drug Allergic Reactions (American Academy of Allergy, Asthma, and Immunology)  
    ... Rarely, blisters develop as a result of a drug rash. Blisters may be a sign of a serious complication called Stevens-Johnson Syndrome where the surfaces of your eye, lips, mouth and genital region may be eroded. Toxic epidermal necrolysis (TEN), where the upper surface of your ...
  3. ... and death. FDA approved changes to the Onfi drug label and the patient Medication Guide to describe the risk of these serious skin reactions.These skin reactions, called Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN), can occur at any time during ...
  4. ... or a fever during your treatment with carbamazepine.Stevens-Johnson syndrome or toxic epidermal necrolysis usually occurs during the first few months ...
  5. ... include fever, fatigue, difficulty breathing, and kidney ... called toxic epidermal necrolysis [TEN].) People taking HIV medicines should be ...